# SDR GTIA040110

- Difficulty date: January 11, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN STATION 875 TO STATION 1309 LBL 22 INCHES INBOARD SEAT TRACK HAS SEVERAL NICKS, GOUGED, LIGHT CORRODED BARE METAL.  SEAT TRACK OUT OF LIMITS STATION 937 TO 1022 LBL 22.  REMOVED SEAT TRACK.  FABRICATRED SEAT TRACK.  INSTALLED SEAT TRACK.  (M)
